# SDR AALA20180102005

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 21,780 hours, 8,647 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 3404028010
- Part serial: YE0250853
- Condition: Faulted
- Location: Lt Engine Oil
- Component: CFM567B7B3
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING TO APPROXIMATELY 436 KNOTS, LEFT ENGINE OIL QUANTITY INDICATION BEGAN TO INDICATE OIL QUANTITY LOSS.   EMERGENCY DECLARED,  CAPTAIN STARTED THE APU AND SHUTDOWN THE LEFT ENGINE IN FLIGHT.  THE AIRCRAFT FLEW FOR APPROXIMATELY 20 MINUTES ON SINGLE ENGINE AND LANDED SAFELY WITHOUT FURTHER INCIDENT.  THE ENGINE SHOWED NO OIL LEAKS.  REPLACED THE LEFT ENGINE OIL QUANTITY TRANSMITTER IAW AMM 79-31-01 AND ACCOMPLISHED HIGH POWER ENGINE RUNS IAW AMM 71-00-00, NO DEFECTS NOTED.
